# SDR USAA011223

- Difficulty date: September 10, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .75 INCH, BS 178, WL 207, LBL 14.  INSTALLED DOUBLER PER EO 85408.  (M)
